# SDR SWIA201438848

- Difficulty date: July 15, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 14,095 hours, 8,013 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT BS 274, RBL 12 COCKPIT FLOORBEAM HAS ONE MISDRILLED HOLE IN RADIUS OF STIFFENER AND GOUGE IN STIFFENER.  C-CHECK, COMPLIED WITH REPAIR FOR RT FS 274, RBL 12.00, REF REO.
